# SDR QXEA0000196

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS A 4 CRACK IN RUDDER RIB NR 4.  REMOVED AND REPLACED RUDDER.
